# SDR IPXA2020090869907

- Difficulty date: August 21, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: ARC05532
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING OUTBOARD FLAP INBOARD FWD HINGE FAIRING OUTBOARD LOWER TEE ANGLE IS CRACKED AT AFT END.  REMOVED CRACKED TEE ANGLE BEAM, FABRICATED AND INSTALLED AT RT WING OUTBOARD FLAP INBOARD HINGE IAW SRM 51-31-01.  (MINOR)
